RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2015, Volume 70, Issue 4(424), Pages 213–214 (Mi umn9671)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the zeros of the Epstein zeta-function on the critical line

I. S. Rezvyakova

Steklov Mathematical Institute of Russian Academy of Sciences

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.4213/rm9671

Full text: PDF file (362 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2015, 70:4, 785–787

Bibliographic databases:

Document Type: Article
MSC: 11M41
Presented: D. O. Orlov
Accepted: 05.05.2015

Citation: I. S. Rezvyakova, “On the zeros of the Epstein zeta-function on the critical line”, Uspekhi Mat. Nauk, 70:4(424) (2015), 213–214; Russian Math. Surveys, 70:4 (2015), 785–787

Citation in format AMSBIB
\Bibitem{Rez15}
\by I.~S.~Rezvyakova
\paper On the zeros of the Epstein zeta-function on the critical line
\jour Uspekhi Mat. Nauk
\yr 2015
\vol 70
\issue 4(424)
\pages 213--214
\mathnet{http://mi.mathnet.ru/umn9671}
\crossref{https://doi.org/10.4213/rm9671}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3400576}
\zmath{https://zbmath.org/?q=an:1329.11099}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015RuMaS..70..785R}
\elib{http://elibrary.ru/item.asp?id=24073833}
\transl
\jour Russian Math. Surveys
\yr 2015
\vol 70
\issue 4
\pages 785--787
\crossref{https://doi.org/10.1070/RM2015v070n04ABEH004963}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000366097300008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84948980016}


Linking options:
  • http://mi.mathnet.ru/eng/umn9671
  • https://doi.org/10.4213/rm9671
  • http://mi.mathnet.ru/eng/umn/v70/i4/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:

    This publication is cited in the following articles:
    1. I. S. Rezvyakova, “On the zeros of linear combinations of L-functions of degree two on the critical line. Selberg's approach”, Izv. Math., 80:3 (2016), 602–622  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. I. S. Rezvyakova, “Additive problem with the coefficients of Hecke $L$-functions”, Proc. Steklov Inst. Math., 296 (2017), 234–242  mathnet  crossref  crossref  mathscinet  isi  elib
    3. M. A. Korolev, “On Anatolii Alekseevich Karatsuba's works written in the 1990s and 2000s”, Proc. Steklov Inst. Math., 299 (2017), 1–43  mathnet  crossref  crossref  isi  elib  elib
    4. Schmeller Ch., “On the Uniform Distribution of Zero Ordinates of Epstein Zeta-Functions”, Lith. Math. J., 58:2 (2018), 198–211  crossref  mathscinet  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:292
    Full text:41
    References:13
    First page:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019